MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207040470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the gladiator device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: this investigation is assigned to the conclusion code of failure to follow instructions because the reported information indicates that the user inflated the balloon beyond its rated burst pressure.This is known to potentially cause balloon ruptures and has been determined to be the most probable cause of the rupture in this event.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and severely calcified cephalic vein.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 26 atmospheres for 15 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.This event resulted in prolonged operation time and increased patient discomfort.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24700153
Report Number2124215-2026-16602
Device Sequence Number10440187
Product Code LIT
UDI-Device Identifier08714729809616
UDI-Public(01)08714729809616(17)280708(10)36924127
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207040470
Device Catalogue NumberH74939207040470
Device Lot Number0036924127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale